# SDR 95ZZZM356

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND ON THE FRAME BETWEEN LONGERONS 24R AND 26R AT FS 218.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 51-10-2A, 53-03, 53-01, 51-10-4 AND 51-10-3.  N/R NR 027A1/0145.
